Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Cocycle invariants of codimension 2 embeddings of manifolds

Tom 103 / 2014

Józef H. Przytycki, Witold Rosicki Banach Center Publications 103 (2014), 251-289 MSC: 57Q45, 57M25. DOI: 10.4064/bc103-0-11

Streszczenie

We consider the classical problem of a position of $n$-dimensional manifold $M^{n}$ in $\mathbb R^{n+2}$. We show that we can define the fundamental $(n+1)$-cycle and the shadow fundamental $(n+2)$-cycle for a fundamental quandle of a knotting $M^n \to \mathbb R^{n+2}$. In particular, we show that for any fixed quandle, quandle coloring, and shadow quandle coloring, of a diagram of $M^n$ embedded in $\mathbb R^{n+2}$ we have $(n+1)$- and $(n+2)$-(co)cycle invariants (i.e. invariant under Roseman moves).

Autorzy

  • Józef H. PrzytyckiDepartment of Mathematics
    The George Washington University
    Washington, DC 20052, U.S.A.
    University of Maryland CP
    and
    University of Gdańsk
    Poland
    e-mail
  • Witold RosickiInstitute of Mathematics
    University of Gdańsk
    Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek